# SDR DHL2001741504

- Difficulty date: March 8, 2001
- Submitted: March 17, 2001
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR WEB CORRODED AT SEVERAL AREAS FROM STA 1183 TO 1148 LBL 24 TO LBL 62.  CUT OUT DAMAGED AREAS AT CABIN FLOOR WEB STA 1183 TO 1148 LBL 24 TO LBL 62 IN SEVERAL SECTIONS IAW B727 SRM 51-40-2 FIG 1 MAT USING 2024-T3 .063 10 X 38 INCHES PO 83110575 LOT 890YAFG.P.  TREATED AND PRIMED REPAIR DOUBLER IAW B727 SRM 51-10-2.  INSTALLED REPAIR DOUBLER IAW B727 SRM 51-40-2 PAGE 1.
